Riemann surfaces and spin structures
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 4 (1971) no. 1, pp. 47-62.
@article{ASENS_1971_4_4_1_47_0,
     author = {Atiyah, Michael F.},
     title = {Riemann surfaces and spin structures},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {47--62},
     publisher = {Elsevier},
     volume = {Ser. 4, 4},
     number = {1},
     year = {1971},
     doi = {10.24033/asens.1205},
     mrnumber = {44 #3350},
     zbl = {0212.56402},
     language = {en},
     url = {http://archive.numdam.org/articles/10.24033/asens.1205/}
}
TY  - JOUR
AU  - Atiyah, Michael F.
TI  - Riemann surfaces and spin structures
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1971
SP  - 47
EP  - 62
VL  - 4
IS  - 1
PB  - Elsevier
UR  - http://archive.numdam.org/articles/10.24033/asens.1205/
DO  - 10.24033/asens.1205
LA  - en
ID  - ASENS_1971_4_4_1_47_0
ER  - 
%0 Journal Article
%A Atiyah, Michael F.
%T Riemann surfaces and spin structures
%J Annales scientifiques de l'École Normale Supérieure
%D 1971
%P 47-62
%V 4
%N 1
%I Elsevier
%U http://archive.numdam.org/articles/10.24033/asens.1205/
%R 10.24033/asens.1205
%G en
%F ASENS_1971_4_4_1_47_0
Atiyah, Michael F. Riemann surfaces and spin structures. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 4 (1971) no. 1, pp. 47-62. doi : 10.24033/asens.1205. http://archive.numdam.org/articles/10.24033/asens.1205/

[1] M. F. Atiyah, K-Theory, Benjamin, 1967. | MR

[2] M. F. Atiyah, R. Bott and A. Shapiro, Clifford modules (Topology, vol. 3, 1964, Suppl. 1, p. 3-38). | MR | Zbl

[3] M. F. Atiyah and I. M. Singer, The index of elliptic operators I (Ann. Math., vol. 87, 1968, p. 484-530). | MR | Zbl

[4] M. F. Atiyah and I. M. Singer, The index of elliptic operators III (Ann. Math., vol. 87, 1968, p. 546-604). | MR | Zbl

[5] M. F. Atiyah and I. M. Singer, The index of elliptic operators V (Ann. Math., vol. 93, 1971, p. 139-149). | MR | Zbl

[6] M. F. Atiyah and I. M. Singer, Index theory for skew-adjoint Fredholm operators, Publ. Math. Inst. Hautes Études Sci., Paris, No. 37, 1969. | Numdam | MR | Zbl

[7] J. Milnor, Remarks concerning spin manifolds, Differential and Combinatorial Topology (in honour of Marston Morse), Princeton, 1965. | Zbl

[8] D. Mumford, Theta-characteristics of an algebraic curve (Ann. scient. Éc. Norm. Sup., 4, 1971, fasc. 2, p. 181-191). | Numdam | MR | Zbl

[9] A. Weil, Basic Number Theory, Springer, 1967. | MR | Zbl

Cited by Sources: